# SDR CALA2013082090580

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 57,655 hours, 21,750 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN LT MLG WHEEL WELL ON BRAKE MANIFOLD ASSEMBLY.  FOUND LOOSE 'B' NUTS ON THE 2576GM VALVE SEL AUTO BRAKE YELLOW-GREEN.  TIGHTENED AND CHECKED ALL 'B' NUTS, LEAK TESTED OK, SERVICED HYD.
